Open Access
2013 The Study of Fixed Point Theory for Various Multivalued Non-Self-Maps
Wei-Shih Du, Erdal Karapınar, Naseer Shahzad
Abstr. Appl. Anal. 2013(SI54): 1-9 (2013). DOI: 10.1155/2013/938724


The basic motivation of this paper is to extend, generalize, and improve several fundamental results on the existence (and uniqueness) of coincidence points and fixed points for well-known maps in the literature such as Kannan type, Chatterjea type, Mizoguchi-Takahashi type, Berinde-Berinde type, Du type, and other types from the class of self-maps to the class of non-self-maps in the framework of the metric fixed point theory. We establish some fixed/coincidence point theorems for multivalued non-self-maps in the context of complete metric spaces.


Download Citation

Wei-Shih Du. Erdal Karapınar. Naseer Shahzad. "The Study of Fixed Point Theory for Various Multivalued Non-Self-Maps." Abstr. Appl. Anal. 2013 (SI54) 1 - 9, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095514
MathSciNet: MR3093759
Digital Object Identifier: 10.1155/2013/938724

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI54 • 2013
Back to Top